# SDR SWIA202163457

- Difficulty date: November 5, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-2 LOWER OB ROLLER WORN.    (C CHECK RO 12-31-21)   REMOVED LH SLAT TRACK 2-2 LOWER OTBD ROLLER AND  INSTALLED NEW LH SLAT TRACK 2-2 LOWER OTBD ROLLER REF CRJ 900 AMM 27-81-44-400-802-A01 OPS CHECK GOOD
